Detail publikace

Solution to a stochastic pursuit model using moment equations

Originální název

Solution to a stochastic pursuit model using moment equations

Anglický název

Solution to a stochastic pursuit model using moment equations

Jazyk

en

Originální abstrakt

The paper investigates the navigation problem of following a moving target, using a mathematical model described by a system of di erential equations with random parameters. The di erential equations, which employ controls for following the target, are solved by a new approach using moment equations. Simulations are presented to test e ectiveness of the approach.

Anglický abstrakt

The paper investigates the navigation problem of following a moving target, using a mathematical model described by a system of di erential equations with random parameters. The di erential equations, which employ controls for following the target, are solved by a new approach using moment equations. Simulations are presented to test e ectiveness of the approach.

BibTex


@article{BUT149492,
  author="Miroslava {Růžičková} and Irada {Dzhalladova} and Jitka {Laitochová} and Josef {Diblík}",
  title="Solution to a stochastic pursuit model using moment equations",
  annote="The paper investigates the navigation problem of following a moving target, using a mathematical model described by a system of dierential equations with random parameters. The dierential equations, which employ controls for following the target, are solved by a new approach using moment equations. Simulations are presented to test eectiveness of the approach.",
  address="Americal Institute of Mathematical Sciences",
  chapter="149492",
  doi="10.3934/dcdsb.2018032",
  howpublished="print",
  institution="Americal Institute of Mathematical Sciences",
  number="1",
  volume="23",
  year="2018",
  month="january",
  pages="473--485",
  publisher="Americal Institute of Mathematical Sciences",
  type="journal article in Web of Science"
}